# SDR IPXA2017121324492

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,900 hours, 9,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY EXIT LIGHT "DISARM" LIGHT DOES NOT ILLUMINATE WHEN SWITCH IN DISARM.OPERATED EMERGENCY ARM/DISARM SWITCH, DISARM LIGHT WORKS IAW MM 33-50-00
